A 39-year-old member asked:
Does using estrace (estradiol) vaginal cream cause hip pain?
1 doctor answer • 2 doctors weighed in
Dr. Jimmy Bowenanswered
Physical Medicine and Rehabilitation 36 years experience
Hip Pain: No association between use of Estrace (estradiol) use and hip pain. Many things can effect the pelvic floor muscles that females encounter. Pelvic floor dysfunction may give hip pain.
Created for people with ongoing healthcare needs but benefits everyone.
5.4k viewsReviewed >2 years ago
Last updated Feb 4, 2019
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.